9 doctors weighed in:

Im 22 why does wellbutrin (bupropion) make me feel full early when I use to eat like crazy do I have a stomach cancer? What are odds?

9 doctors weighed in
Dr. Bassam Amawi
Psychiatry
4 doctors agree

In brief: Unlikely

Wellbutrin (bupropion) usualluy does not increase appetite and cause no weght gain .
If u r concerned about medical issues see u pcp.

In brief: Unlikely

Wellbutrin (bupropion) usualluy does not increase appetite and cause no weght gain .
If u r concerned about medical issues see u pcp.
Dr. Bassam Amawi
Dr. Bassam Amawi
Thank
Dr. Matthew Solhjem
Radiation Oncology
3 doctors agree

In brief: Very unlikely.

If your symptom of feeling full early started after taking wellbutrin, (bupropion) then it's most likely a side effect.
Because you are so young, it is extremely unlikely that you would have stomach cancer, especially without other symptoms such as weight loss, stomach pain, black stools, etc.

In brief: Very unlikely.

If your symptom of feeling full early started after taking wellbutrin, (bupropion) then it's most likely a side effect.
Because you are so young, it is extremely unlikely that you would have stomach cancer, especially without other symptoms such as weight loss, stomach pain, black stools, etc.
Dr. Matthew Solhjem
Dr. Matthew Solhjem
Thank
1 comment
Dr. Heidi Fowler
Agree w Dr. Soljem. Appetite satiety can occur w wellbutrin.
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
39 years in practice
2M people helped
Continue
111,000 doctors available
Read more answers from doctors